# SDR UALA2010051401645

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 37,347 hours, 15,250 cycles
- Engine: Iae V2527A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Failed
- Location: Mlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.   LOUD BANG ON TAKEOFF.  WILL REPLACE SEALS.  ACFT JACKED, STRUT REMOVED,  REPLACED STRUT SEALS AND STARTED LEAK CHECK. STRUT HAS 275 PSI AIR CHARGE STARTING AT 1325. NEED TO COMPLETE STRUT INSTALLATION IAW SAME MM. INSTALLED STRUT. NEED TO SERVICE STRUT WITH HYDROMITE AND SEAL AREA. COMPLETED HYDROMITE SERVICE . SEALED FASTNERS. LEAK CHECK GOOD. ACFT NEEDS A FUNCTIONAL TEST OF GEAR EXT AND RET. ACCMP'D NLG NORMAL RET AND EXT,  3 CYC. ALL IND NORMAL.
